# SDR ASAA0210282

- Difficulty date: November 4, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- Engine: Pwa JT8D17
- System (JASC): 7110 · Engine Cowling System
- Part: Longeron
- Part number: 65479674
- Condition: Chafed
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C CHECK FOUND NR 2 ENGINE COWL LONGERON AT NACELLE STATION 99.25-200 CHAFED AND GOUGED.  REMOVED AND REPLACED NR 2 ENGINE COWL LONGERON IAW SRM.
